# SDR YENA20140828169

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 15,654 hours, 9,565 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70265421901
- Part serial: 0901D840
- Condition: Failed
- Location: Nr 2
- Part time: 15,654 hours, 9,565 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADS NR 2 FAILED WITH ASSOCIATED EICAS MESSAGES. TROUBLESHOT IAW FIM 31-41-00-810-89M-A, FAULT CODE 31410601CBT.  R & R MAU 2, NIC 2 IAW AMM 31-41-04.  ALL OK FOR SERVICE.
